Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Deformations of riemannian structures


Author: K. Srinivasacharyulu
Journal: Bull. Amer. Math. Soc. 70 (1964), 178-180
DOI: https://doi.org/10.1090/S0002-9904-1964-11067-3
MathSciNet review: 0159287
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Srinivasacharyulu, Thesis to appear in Séminaire Ehresmann, Paris. MR 160240
  • 2. R. Bott, Homogeneous vector bundles, Ann. of Math. (2) 66 (1957), 203-248. MR 89473
  • 3. K. Kodaira and D. C. Spencer, On deformations of complex structures. I, II, Ann. of Math. (2) 67 (1958), 328-465. MR 112154


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11067-3

American Mathematical Society